# SDR A8ZR20180823007

- Difficulty date: June 27, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Striker
- Condition: Out Of Limits
- Location: Nr 2 Cowl Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED RE-CONTOUR OF NR 2 ENGINE I/B COWL DOOR NACELLE STRIP-STRIKER FOR THE UPPER EDGE OF THE DOOR IAW EA 43-2018-083, REV A.
